# SDR CHQA20130803308

- Difficulty date: August 3, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N281SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145391
- Aircraft time: 28,516 hours, 24,214 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 27,760 hours, 23,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 20523
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 17,954 hours, 16,190 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LT AND RT EXTERNAL OVERWING EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE. MX REPLACED THE NR 4 EMERGENCY LIGHT BATTERY. OP CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
